Sona cream (same as differin just another name) and sun?
I started using this sona cream that my dermatologist gave me in October. And in the instructions it says that I should avoid the sun. The cream is really strong and made my skin super sensitive and red now when I started using it but it helped with my acne. Now I'm scared that this cream mixed with sun can cause serious problems. I put it every night before I go to sleep and take it of in the morning. I spend an hour a day in the sun walking my dog (5 pm -6 pm) I put sunscreen on my face few time but since there is no oil - free sunscreen anywhere near that I can buy I'm afraid that it could cause more acne. Should I stop using sona cream for now and start suing in after few months in the winter??? or should I just continue using it? and It's a same thin as differin just with another nam) .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.